Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 428, NWS Goodland, KS

July 28, 2016Greeley County, Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 28, 2016, 12:20 AM MDT for Greeley County, Wichita County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2016, 12:20 AM MDT (06:20 UTC)
Expired
Jul 28, 2016, 12:45 AM MDT
In force
25 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Greeley County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 108 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
2474 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

035 
WUUS53 KGLD 280620
SVRGLD
KSC071-203-280645-
/O.NEW.KGLD.SV.W.0428.160728T0620Z-160728T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1220 AM MDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
  WICHITA COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 1245 AM MDT/145 AM CDT/

* AT 1220 AM MDT/120 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF MODOC TO 13 MILES
  SOUTH OF TRIBUNE...MOVING SOUTH AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEOTI...LYDIA AND MARIENTHAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3837 10169 3866 10114 3864 10113 3827 10112
      3826 10163
TIME...MOT...LOC 0620Z 356DEG 34KT 3855 10113 3829 10167 

HAIL...1.50IN
WIND...60MPH
 
$$

JN
2 follow-up statements
261 
WWUS53 KGLD 280640
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
140 AM CDT THU JUL 28 2016

KSC071-280649-
/O.CAN.KGLD.SV.W.0428.000000T0000Z-160728T0645Z/
GREELEY KS-
140 AM CDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREELEY COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3838 10143 3851 10117 3852 10113 3827 10112
      3826 10147
TIME...MOT...LOC 0639Z 356DEG 34KT 3838 10112 3812 10165 

$$

KSC203-280645-
/O.CON.KGLD.SV.W.0428.000000T0000Z-160728T0645Z/
WICHITA KS-
140 AM CDT THU JUL 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN WICHITA COUNTY...

AT 139 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF MODOC TO 11 MILES NORTHEAST OF
SYRACUSE...MOVING SOUTH AT 40 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LYDIA AND MARIENTHAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3838 10143 3851 10117 3852 10113 3827 10112
      3826 10147
TIME...MOT...LOC 0639Z 356DEG 34KT 3838 10112 3812 10165 

HAIL...1.50IN
WIND...60MPH
 
$$

JN
409 
WWUS53 KGLD 280641
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
141 AM CDT THU JUL 28 2016

KSC203-280650-
/O.EXP.KGLD.SV.W.0428.000000T0000Z-160728T0645Z/
WICHITA KS-
141 AM CDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WICHITA COUNTY
WILL EXPIRE AT 145 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY
RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3838 10143 3851 10117 3852 10113 3827 10112
      3826 10147
TIME...MOT...LOC 0640Z 356DEG 34KT 3838 10112 3812 10165 

$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 11:25 PM MDT, 55 minutes earlier.

Area forecast discussion, Jul 27, 11:25 PM MDT, 55 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1125 PM MDT WED JUL 27 2016

.UPDATE...
Issued at 554 PM MDT Wed Jul 27 2016

Difficult forecast for tonight as near term models...especially
CAM's are far too aggressive as with respect to convective
initiation as convective coverage has been very isolated. Seeing
some attempts at towering cu along old outflow...but so far it
does not appear that thunderstorm development will occur in the
immediate near term. A few impressive storms in southeast Wyoming
in advance of weak h5 trough. Not confident to remove thunder
chances from the evening...but have dialed back coverage through
3z quite a bit.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 147 PM MDT Wed Jul 27 2016

The short term forecast focus will be on the possibility of
thunderstorms across the central high plains region from late this
afternoon through tonight and again Thursday afternoon into Thursday
night.

The Central High Plains region remains under an increasingly
northwest flow aloft with the upper level high pressure area over
the southern Great Basin region and a trough over the Mississippi
valley region deepening in response to a series of short wave trough
moving through the upper flow into the central plains.  These waves
will continue to track through the forecast area both this evening
and again on Thursday afternoon and evening.  This is favorable
timing for thunderstorm enhancement this evening and tomorrow
afternoon.  While the possibility for isolated severe thunderstorms
exists this evening, there is a stronger possibility of severe
storms on Thursday as there will be better moisture and shear
available for storms to work with. Supercell thunderstorms are
possible late in the day, likely continuing into Thursday night.

.LONG TERM...(Thursday night through Wednesday)
Issued at 147 PM MDT Wed Jul 27 2016

The extended period will start with a ridge in the western CONUS and
a trough in the eastern CONUS. This will bring an upper level
northwest flow over the CWA Thursday evening through late Friday
night/early Saturday morning. Come Saturday, the trough will begin
to push east and the ridge will move over the CWA.

Thursday night will have the greatest potential for storms across
the region. There is a mid-level shortwave that will move over the
CWA from the late afternoon through the overnight hours which will
help with lift. That, in combination with favorable instabilty
factors of: MUCAPEs 2500-3500 J/kg, effective bulk shear around 55-
65 kts, dew points around 55-65 degrees Fahrenheit and lapse rates
at 7+ C/km; will create a favorable environment for storms to
develop. Large hail and damaging winds are possible where supercells
develop; an isolated tornado or two can not be ruled out.
Based off the current model runs the GFS and NAM differ slightly on
location of the strongest storm potential, yet timing are very
similar. The NAM has the majority of the CWA under a higher
potential for severe storms, whereas the GFS has the severe
potential more in the eastern half of the CWA. This differs slightly
from the 06Z run of the GFS; so time will tell where the strongest
storms will develop.

Friday, another round of storms is possible but does not look as
severe of a threat as Thursday. The trough begins to push further
south and east, so the strongest storm potential looks to be south
and southeast of the CWA. The current NAM model run shows the region
to be dry Friday but the GFS and European have precipitation
potential in the late afternoon into the evening, with the GFS
keeping PoP chances into the overnight hours. Instability factors do
not look impressive, with MUCAPEs only abound 1000-2000 J/kg and
weak lapse rates and effective bulk shear.

Saturday through Wednesday, look to be fairly similar in upper level
pattern and precipitation potential. The region will be impacted by
a ridge but each day, excluding Sunday which is expected to be dry,
mid-level shortwaves move through the general flow and could
potentially help initiate some isolated storms. Moisture from the
Gulf of California and Arizona will potentially make its way up into
the region each afternoon and evening, which will be the main source
of moisture. As the end of the extended period approaches, the GFS
and European start to differ slightly on upper level pattern. The
GFS has the region still impacted by a more amplified ridge with a
trough skimming the northwest states and the European has more of a
zonal flow over the region with the trough skimming the north
central states. Overall, the model differences don't seem to be
making a major impact on the CWA at this time, but will be keeping
an eye on it as the middle of next week approaches.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1122 PM MDT Wed Jul 27 2016

Scattered thunderstorms overnight appear to have moved south of
the terminals for now...but more storms are developing in the
Nebraska panhandle and moving southwest and may impact the area
again before sunrise. There will also be some patch fog developing
around sunrise. For Thursday...thunderstorm chances will continue
to be the main aviation concern. There could be two rounds... one
in the morning and stronger storms in the afternoon. Exact timing
of the impacts is difficult so will carry VCTS during the times
which have the best chances for a thunderstorm. Some severe storms
will be possible in the afternoon with gusty winds and large hail.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JRM
SHORT TERM...LOCKHART
LONG TERM...CLT
AVIATION...024
Hazardous weather outlook, Jul 27, 10:41 AM MDT, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1041 AM MDT WED JUL 27 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281645-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1041 AM MDT WED JUL 27 2016 /1141 AM CDT WED JUL 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS
PORTIONS OF SOUTHWEST NEBRASKA. STORMS WILL BECOME SCATTERED AND
INCREASE IN INTENSITY THROUGH THE LATE AFTERNOON AND EVENING
AS THEY SPREAD ACROSS NORTHWEST KANSAS AND NORTHEAST COLORADO.
ISOLATED STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA BY THURSDAY
AFTERNOON AND WILL BECOME NUMEROUS THROUGH THE EVENING AND
OVERNIGHT HOURS. MANY OF THESE STORMS MAY BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND EVEN A FEW TORNADOES POSSIBLE.
LOCALIZED HEAVY RAINFALL IS ALSO A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jul 27, 11:30 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1230 AM CDT THU JUL 28 2016

KSZ003-280545-
DECATUR KS-
1230 AM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DECATUR COUNTY UNTIL
1245 AM CDT...

AT 1230 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF OBERLIN...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OBERLIN...DRESDEN AND LEOVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3963 10024 3957 10050 3957 10062 3977 10073
      3988 10057
TIME...MOT...LOC 0530Z 323DEG 19KT 3977 10062

JRM
Local storm report, Jul 27, 11:48 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1148 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             REXFORD                 39.47N 100.74W
07/27/2016  M2.00 INCH       THOMAS             KS   PUBLIC

            SOCIAL MEDIA REPORT.

&&

HILL
Special weather statement, Jul 28, 12:01 AM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
101 AM CDT THU JUL 28 2016

KSZ014-015-280615-
THOMAS KS-SHERIDAN KS-
101 AM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS AND
SOUTHWESTERN SHERIDAN COUNTIES UNTIL 115 AM CDT...

AT 101 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MENLO...OR 14 MILES WEST OF HOXIE...MOVING SOUTH AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MENLO...ANGELUS AND SEGUIN.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 72 AND 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3913 10057 3915 10086 3940 10082 3942 10059
      3913 10052
TIME...MOT...LOC 0601Z 355DEG 21KT 3935 10070

JRM
Local storm report, Jul 28, 12:09 AM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1209 AM MDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     SHARON SPRINGS          38.89N 101.75W
07/27/2016                   WALLACE            KS   LAW ENFORCEMENT

            TIME ESTIMATED. DISPATCH RECEIVED REPORT OF A CARPORT
            TOSSED FROM A BACKYARD AND POKING A HOLE IN ROOF OF
            NEIGHBOR.

&&

HILL
Special weather statement, Jul 28, 12:12 AM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
112 AM CDT THU JUL 28 2016

KSZ001-002-280630-
CHEYENNE KS-RAWLINS KS-
112 AM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS AND EAST
CENTRAL CHEYENNE COUNTIES IN NORTHWESTERN KANSAS UNTIL 130 AM CDT...

AT 112 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCDONALD...OR 16 MILES WEST OF ATWOOD...MOVING SOUTH AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCDONALD AND BEARDSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3966 10110 3963 10142 3985 10145 3988 10127
TIME...MOT...LOC 0612Z 339DEG 20KT 3978 10136

JRM
Special weather statement, Jul 28, 12:14 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
114 AM CDT THU JUL 28 2016

KSZ042-280700-
WICHITA KS-
114 AM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WICHITA COUNTY UNTIL 200
AM CDT...

AT 114 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF MODOC...MOVING SOUTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARIENTHAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3861 10139 3866 10113 3827 10112 3826 10114
TIME...MOT...LOC 0614Z 314DEG 31KT 3856 10122

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:39 PM MDTSpecial Weather StatementGLDRawlins36 min
Jul 27, 9:08 PM MDTSpecial Weather StatementGLDCheyenne22 min
Jul 27, 9:20 PM MDTSevere Thunderstorm WarningGLDCheyenne40 min
Jul 27, 9:21 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas39 min
Jul 27, 9:27 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman22 min
Jul 27, 9:42 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas48 min
Jul 27, 9:58 PM MDTTornado WarningGLDSherman17 min
Jul 27, 9:59 PM MDTSevere Thunderstorm WarningGLDSherman46 min
Jul 27, 10:06 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman24 min
Jul 27, 10:10 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas22 min
Jul 27, 10:21 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas39 min
Jul 27, 10:29 PM MDTSevere Thunderstorm WarningGLDSherman31 min
Jul 27, 10:36 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace39 min
Jul 27, 10:40 PM MDTSpecial Weather StatementGLDSheridan20 min
Jul 27, 10:41 PM MDTSpecial Weather StatementGLDRawlins19 min
Jul 27, 10:46 PM MDTSevere Thunderstorm WarningGLDSheridan, Thomas14 min
Jul 27, 10:48 PM MDTSevere Thunderstorm WarningGLDRawlins27 min
Jul 27, 10:52 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace38 min
Jul 27, 10:56 PM MDTSevere Thunderstorm WarningGLDWallace49 min
Jul 27, 10:57 PM MDTSevere Thunderstorm WarningGLDDecatur, Sheridan, Thomas33 min
Jul 27, 11:00 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins23 min
Jul 27, 11:01 PM MDTTornado WarningGLDWallace29 min
Jul 27, 11:09 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Wallace20 min
Jul 27, 11:19 PM MDTSevere Thunderstorm WarningGLDRawlins, Thomas29 min
Jul 27, 11:22 PM MDTTornado WarningGLDWallace10 min
Jul 27, 11:25 PM MDTSevere Thunderstorm WarningGLDGove, Logan50 min
Jul 27, 11:28 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace23 min
Jul 27, 11:29 PM MDTSevere Thunderstorm WarningGLDSheridan31 min
Jul 27, 11:30 PM MDTSpecial Weather StatementGLDDecatur15 min
Jul 27, 11:34 PM MDTFlash Flood WarningGLDWallace2 hr
Jul 27, 11:46 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace, Wichita25 min
Jul 27, 11:57 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita25 min
Jul 27, 11:59 PM MDTFlash Flood WarningGLDSheridan3 hr
Jul 28, 12:01 AM MDTSpecial Weather StatementGLDSheridan14 min
Jul 28, 12:10 AM MDTSevere Thunderstorm WarningGLDSheridan16 min
Jul 28, 12:10 AM MDTTornado WarningGLDGreeley, Wichita8 min
Jul 28, 12:12 AM MDTSpecial Weather StatementGLDRawlins18 min
Jul 28, 12:14 AM MDTSpecial Weather StatementGLDWichita46 min
Jul 28, 12:17 AM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins28 min
Jul 28, 12:33 AM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas20 min
Jul 28, 12:39 AM MDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan22 min
Jul 28, 12:45 AM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins9 min
Jul 28, 1:02 AM MDTSpecial Weather StatementGLDGraham13 min
Jul 28, 1:29 AM MDTSpecial Weather StatementGLDRawlins16 min
Jul 28, 1:53 AM MDTSpecial Weather StatementGLDRawlins22 min
Jul 28, 2:05 AM MDTSevere Thunderstorm WarningGLDCheyenne40 min
Jul 28, 2:43 AM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman47 min
Jul 28, 3:23 AM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace52 min
Jul 28, 4:35 AM MDTSpecial Weather StatementGLDSherman25 min
Jul 28, 9:33 AM MDTSpecial Weather StatementGLDSherman, Thomas42 min
Jul 28, 10:17 AM MDTSpecial Weather StatementGLDLogan, Wallace43 min
Jul 28, 10:20 AM MDTSpecial Weather StatementGLDCheyenne40 min
Jul 28, 10:56 AM MDTSpecial Weather StatementGLDWichita34 min
Jul 28, 11:00 AM MDTSpecial Weather StatementGLDRawlins30 min
Jul 28, 1:21 PM MDTSpecial Weather StatementGLDRawlins39 min
Jul 28, 2:01 PM MDTSpecial Weather StatementGLDDecatur, Norton, Rawlins44 min
Jul 28, 2:09 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins51 min
Jul 28, 2:27 PM MDTSevere Thunderstorm WarningGLDNorton33 min
Jul 28, 2:51 PM MDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.